# SDR AALA20120413003

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 35,281 hours, 14,572 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ANTI SKID LIGHT INOPERATIVE ILLUMINATED IN FLIGHT.  EMERGENCY DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WIRE HARNESS FROM NUMBER 3 WHEEL WELL TRANSDUCER TO J BOX.  SYSTEM GROUND CHECK NORMAL OPERATION.
